The chromatic polynomial

Draisma, Jan (2016). The chromatic polynomial. Nieuw archief voor wiskunde. Serie 5, 17(1), pp. 32-35. Koninlijk Wiskundig Genootschap

[img] Text
naw5-2016-17-1-032.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (230kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Draisma, Jan

Subjects:

500 Science > 510 Mathematics

ISSN:

0028-9825

Publisher:

Koninlijk Wiskundig Genootschap

Language:

Dutch

Submitter:

Olivier Bernard Mila

Date Deposited:

31 Jul 2017 15:09

Last Modified:

31 Jul 2017 15:09

BORIS DOI:

10.7892/boris.99758

URI:

https://boris.unibe.ch/id/eprint/99758

Actions (login required)

Edit item Edit item
Provide Feedback